Kindergarten – AMK/ Bishan/ Pasir Ris
Level Session 1 Session 2 Duration
N1 8.30am- 11.30am 11.45am – 2.45pm 3 hours
N2 8.30am – 11.30am / 8.30am – 12.30pm * Optional 1 hour Extention 11.45am – 2.45pm/ 11.45pm – 3.45pm * Optional 1 hour Extention 3 hours or 4 hours
K1
K2

# Term/monthly fees payable via baby bonus CDA account @ Kindergarten branches only

Our carefully prepared environment is designed to complement the activities and encourage the participation of children. All our classrooms are well equipped and ever ready for a child’s learning; allowing them to explore and express themselves freely. With an open door communication practice, strong parent and school partnership and a team of dedicated principals and teachers, Totsville Montessori stands firm in preparing each individual child with education and life skills for primary one and beyond. We adopt the integrated Thematic and project approach in our curriculum across all the four levels (N1- k2)

Areas covered under our Kindergarten programme:

  • LANGUAGE & LITERACY
  • NUMERACY
  • CHINESE LANGUAGE
  • AESTHETIC & CREATIVE ACTIVITIES
  • MUSIC & MOVEMENT
  • SCIENCE & DISCOVERY OF THE WORLD
  • CHARACTER BUILDING PROGRAMME
  • MONTESSORI SUBJECTS
  • SHOW & TELL

ENRICHMENT CENTRES – BISHAN / KOVAN
Programme Session 1 Session 2 Session 3 Duration / Days
Playgroup (18mths – 3yrs) 8.30am – 10.30am 10.30am – 12.30pm 1pm – 3pm 2 hours / 2x or 3x a week
Workgroup (Ages 3- 6) 8.30am – 10.30am 10.30am – 12.30pm 1pm – 3pm 3pm-5pm  
Phonics Enrichment Mathematics Enrichment Chinese Enrichment Violin courses Piano courses Ukulele courses Play Therapy Please call to enquire on days
and timing

Courses covered under our Playgroup programme:

  • MONTESSORI PHONICS
  • MONTESSORI MATHEMATICS
  • PRACTICAL LIFE
  • SENSORIAL ACTIVITIES
  • CULTURAL ACTIVITIES
  • CREATIVE ARTS & MUSIC APPRECIATION 
  • MANDARIN IMMERSION PROGRAMME

Our Playgroup provides an excellent headstart for the total development of the child. We focus on the social and emotional development of the child including the gross & fine motor skills of the child through the manipulation of our Montessori apparatus.

Courses covered under our workgroup programme:

  • LANGUAGE & LITERACY
  • NUMERACY
  • CHINESE LANGUAGE
  • AESTHETIC & CREATIVE ACTIVITIES
  • MUSIC & MOVEMENT
  • SCIENCE & DISCOVERY OF THE WORLD
  • CHARACTER BUILDING PROGRAMME
  • MONTESSORI SUBJECTS
  • SHOW & TELL